Generalized chi-square goodness-of-fit tests for location-scale models when the number of classes tends to infinity

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1285 - 1300
JournalThe Annals of Statistics
Volume17
Publication statusPublished - 1989

Cite this

@article{366db0bc6c934eb186226c30cb489d4c,
title = "Generalized chi-square goodness-of-fit tests for location-scale models when the number of classes tends to infinity",
author = "Feico Drost",
year = "1989",
language = "English",
volume = "17",
pages = "1285 -- 1300",
journal = "The Annals of Statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",

}

Generalized chi-square goodness-of-fit tests for location-scale models when the number of classes tends to infinity. / Drost, Feico.

In: The Annals of Statistics, Vol. 17, 1989, p. 1285 - 1300.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Generalized chi-square goodness-of-fit tests for location-scale models when the number of classes tends to infinity

AU - Drost, Feico

PY - 1989

Y1 - 1989

M3 - Article

VL - 17

SP - 1285

EP - 1300

JO - The Annals of Statistics

JF - The Annals of Statistics

SN - 0090-5364

ER -